# SDR P5CA9900539

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Bs 2685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXTERIOR SKIN AT BS 2685 LEFT  ELEVATOR AREA LOOSE RIVETS.  REPLACED RIVETS PER SRM 51-30-02.
